Asymptotic modeling of the contact interaction between a system of rigidly connected punches and an elastic base
Sibirskij žurnal industrialʹnoj matematiki, Tome 3 (2000) no. 2, pp. 10-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{SJIM_2000_3_2_a1,
author = {I. I. Argatov},
title = {Asymptotic modeling of the contact interaction between a~system of rigidly connected punches and an elastic base},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {10--22},
year = {2000},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2000_3_2_a1/}
}
TY - JOUR AU - I. I. Argatov TI - Asymptotic modeling of the contact interaction between a system of rigidly connected punches and an elastic base JO - Sibirskij žurnal industrialʹnoj matematiki PY - 2000 SP - 10 EP - 22 VL - 3 IS - 2 UR - http://geodesic.mathdoc.fr/item/SJIM_2000_3_2_a1/ LA - ru ID - SJIM_2000_3_2_a1 ER -
%0 Journal Article %A I. I. Argatov %T Asymptotic modeling of the contact interaction between a system of rigidly connected punches and an elastic base %J Sibirskij žurnal industrialʹnoj matematiki %D 2000 %P 10-22 %V 3 %N 2 %U http://geodesic.mathdoc.fr/item/SJIM_2000_3_2_a1/ %G ru %F SJIM_2000_3_2_a1
I. I. Argatov. Asymptotic modeling of the contact interaction between a system of rigidly connected punches and an elastic base. Sibirskij žurnal industrialʹnoj matematiki, Tome 3 (2000) no. 2, pp. 10-22. http://geodesic.mathdoc.fr/item/SJIM_2000_3_2_a1/